# SDR C2XA04SH567

- Difficulty date: December 2, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 12,084 hours, 8,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 12004172001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, THE LEFT OMEGA BEAM SPLICE WAS CORRODED AND CRACKED BETWEEN FRAMES 23 AND 24.  REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW EC5320-01179.  AIRCRAFT RETURNED TO SERVICE.
